# SDR AALA20000226

- Difficulty date: February 5, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT SEAT 26D INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT ASSEMBLY AT SEAT 26D.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
